# SDR ABXA20150219015

- Difficulty date: February 19, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 62,170 hours, 47,940 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT ILLUMINATED WHILE CLIMBING OUT OF 12000 FT.   INDICATION SWITCHES  WERE CHECKED & MEASURED.  ALL SWITCHES WERE FOUND WITHIN LIMITS.  OPS CHECK OF THE MAIN CARGO DOOR FOUND NO FAULTS.
